# SDR SIMA200427909

- Difficulty date: September 19, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A 12 INCH BY 8.5 INCH DOUBLER FROM A PREVIOUS REPAIR WAS REMOVED FOR EVALUATION DUE TO PROXIMITY OF AN ADDITIONAL DENT AT FRAME 64 STRINGER 20L.  RECONTOURED THE ADDITIONAL DENT AND PERFORMED AND EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A NEW REPAIR DOUBLER, FILLER.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2004-145/4345 PARA 3 DATED SEPT 16, 2004.  (M)
